# SDR TIPR2016070728250

- Difficulty date: July 7, 2016
- Submitted: July 7, 2016
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station TIPR833K
- Aircraft: N796DH
- Make and model: Boeing 757-23N
- Aircraft serial: 27976
- Aircraft time: 61,145 hours, 17,454 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 471
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PROTRUDING DENT ON FUSELAGE SKIN.
